Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 173, NWS Wichita, KS

June 15, 2016Sedgwick County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 15, 2016, 4:33 PM CDT for Sedgwick County, Kansas. It was in force for 57 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2016, 4:33 PM CDT (21:33 UTC)
Expired
Jun 15, 2016, 5:30 PM CDT
In force
57 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Sedgwick County, KS

The radar

The Wichita radar (KICT), 7 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 4:40 PM CDTHAIL 0.751 N Wichita Eisenhower, KSREPORT VIA TWITTER OF PEA TO DIME SIZED HAIL AT KELLOGG AND DUGAN.
Jun 15, 4:42 PM CDTHAIL 1Downtown Wichita, KSPUBLIC REPORT VIA TWITTER OF DIME TO QUARTER SIZED HAIL AT LINCOLN AND BROADWAY.
Jun 15, 4:53 PM CDTHAIL 1Downtown Wichita, KSVIEWER REPORT TO KWCH OF NICKEL TO QUARTER SIZED HAIL IN RIVERSIDE.
Jun 15, 5:12 PM CDTHAIL 1Valley Center, KSTWITTER REPORT OF PEA TO QUARTER SIZED HAIL.
Jun 15, 5:18 PM CDTHAIL 1Valley Center, KSKWCH TWEETED A PICTURE OF QUARTER SIZED HAIL.
Jun 15, 5:21 PM CDTHAIL 0.75Park City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 9.6 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 845 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
845 J/kg
Mixed-layer CIN
-180 J/kg
Mixed-layer LCL
1752 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

014 
WUUS53 KICT 152133
SVRICT
KSC173-152230-
/O.NEW.KICT.SV.W.0173.160615T2133Z-160615T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
433 PM CDT WED JUN 15 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 530 PM CDT

* AT 433 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WICHITA MID
  CONTINENT AIRPORT...OR NEAR HAYSVILLE...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WICHITA...HAYSVILLE...PARK CITY...VALLEY CENTER...BEL AIRE...
  MAIZE...DOWNTOWN WICHITA...KECHI...EASTBOROUGH...WEST WICHITA...
  SOUTH WICHITA...NORTHEAST WICHITA...
  WICHITA MID CONTINENT AIRPORT...EAST WICHITA...
  MCCONNELL AIR FORCE BASE...JABARA AIRPORT AND OAKLAWN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 135 BETWEEN MILE MARKERS 0 AND 17.
 INTERSTATE 35 BETWEEN MILE MARKERS 40 AND 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3751 9736 3757 9752 3788 9744 3780 9715
TIME...MOT...LOC 2133Z 213DEG 24KT 3763 9741 

HAIL...0.88IN
WIND...60MPH
 
$$

CARUSO
3 follow-up statements
023 
WWUS53 KICT 152145
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
445 PM CDT WED JUN 15 2016

KSC173-152230-
/O.CON.KICT.SV.W.0173.000000T0000Z-160615T2230Z/
SEDGWICK KS-
445 PM CDT WED JUN 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EASTERN SEDGWICK COUNTY...

AT 445 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WICHITA...
MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WICHITA...HAYSVILLE...PARK CITY...VALLEY CENTER...BEL AIRE...MAIZE...
DOWNTOWN WICHITA...KECHI...EASTBOROUGH...SOUTH WICHITA...
NORTHEAST WICHITA...EAST WICHITA...WICHITA MID CONTINENT AIRPORT...
MCCONNELL AIR FORCE BASE...JABARA AIRPORT AND OAKLAWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3755 9733 3765 9744 3788 9744 3780 9715
TIME...MOT...LOC 2145Z 212DEG 28KT 3773 9733 

HAIL...1.00IN
WIND...60MPH
 
$$

MCGUIRE
818 
WWUS53 KICT 152201
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
501 PM CDT WED JUN 15 2016

KSC173-152230-
/O.CON.KICT.SV.W.0173.000000T0000Z-160615T2230Z/
SEDGWICK KS-
501 PM CDT WED JUN 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHEASTERN SEDGWICK COUNTY...

AT 501 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KECHI...OR
NEAR BEL AIRE...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WICHITA...PARK CITY...VALLEY CENTER...BEL AIRE...MAIZE...KECHI...
NORTHEAST WICHITA AND JABARA AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3769 9723 3774 9744 3788 9744 3780 9715
TIME...MOT...LOC 2201Z 213DEG 24KT 3782 9725 

HAIL...0.75IN
WIND...60MPH
 
$$

MCGUIRE
985 
WWUS53 KICT 152219
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
519 PM CDT WED JUN 15 2016

KSC173-152230-
/O.CON.KICT.SV.W.0173.000000T0000Z-160615T2230Z/
SEDGWICK KS-
519 PM CDT WED JUN 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHEASTERN SEDGWICK COUNTY...

AT 519 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER VALLEY
CENTER...MOVING NORTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WICHITA...PARK CITY...VALLEY CENTER...BEL AIRE...MAIZE AND KECHI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3774 9744 3788 9744 3780 9715 3773 9740
TIME...MOT...LOC 2219Z 231DEG 9KT 3785 9735 

HAIL...1.25IN
WIND...60MPH
 
$$

MCGUIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:24 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 15, 3:24 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
324 PM CDT WED JUN 15 2016

.SHORT TERM...(This evening through Saturday night)
Issued at 324 PM CDT Wed Jun 15 2016

Excessive heat will linger through at least the weekend as a
mid/upper ridge builds over the Central Conus and an excessive heat
watch will be issued for much of the area from Friday through
Sunday. With limited advection of low level moisture...the PBL
should gradually begin to dry out...especially along and west of I-
35 so the higher heat indices are expected to remain along and east
of I-35 through much of the period. Otherwise...a persistence-type
forecast will be issued with little change anticipated from day-to-
day. Warm mid-lvl temperatures should preclude more widespread deep
moist convection although a rogue storm or two may develop through
the period.

.LONG TERM...(Sunday through Wednesday)
Issued at 324 PM CDT Wed Jun 15 2016

Hot and dry weather conditions will linger through the
beginning of the week.  As we move toward the middle of the week we
may see a brief break from the heat and the GFS/ECMWF both break
down the mid/upper ridge driving a cold front south bisecting Kansas
Tue/Wed. Maintained low probabilities for storms and trended
temperatures down.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1248 PM CDT Wed Jun 15 2016

VFR conditions expected to prevail through the forecast valid
period. Upper ridge will remain in place over the area with
weak to modest southerly flow at the surface. Strong diurnal
heating may result in isolated showers/storms during the late
afternoon/evening with potential for downburst winds. However
due to the isolated nature will omit from the terminals.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    76 101  75 100 /  10  10  10  10
Hutchinson      75 102  75 100 /  10  10  10  10
Newton          75 101  75  99 /  20  10  10  10
ElDorado        76  99  74  98 /  20  10  10  10
Winfield-KWLD   77  99  76  99 /  10  10  10  10
Russell         73 104  71 103 /  10  10  10  10
Great Bend      72 104  72 102 /  10  10  10  10
Salina          76 104  76 103 /  20  10  10  10
McPherson       74 103  75 100 /  20  10  10  10
Coffeyville     76  97  77  96 /  10  10  10  10
Chanute         76  96  77  96 /  20  10  10  10
Iola            76  96  77  96 /  10  10  10  10
Parsons-KPPF    77  97  77  96 /  10  10  10  10

&&

.ICT Watches/Warnings/Advisories...
Heat Advisory until 7 AM CDT Friday for KSZ048>053-067>072-082-
083-091>096-098>100.

Excessive Heat Watch from Friday morning through Sunday evening
for KSZ049-051>053-068>072-083-092>096-098>100.

Heat Advisory from 1 PM Thursday to 7 AM CDT Friday for KSZ033.

&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...KED
Hazardous weather outlook, Jun 15, 3:52 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
352 PM CDT WED JUN 15 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-162100-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
352 PM CDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

DANGEROUS HEAT INDICES OF 102 TO 107 DEGREES WILL PREVAIL ACROSS
MUCH OF THE AREA THIS EARLY EVENING...WITH THE HIGHEST INDICES
ALONG AND EAST OF A SALINA TO HUTCHINSON TO WICHITA LINE. REFER TO
THE LATEST HEAT ADVISORY FOR MORE DETAILS.

AN ISOLATED STRONG TO SEVERE THUNDERSTORM MAY DEVELOP LATE THIS
AFTERNOON OR EARLY THIS EVENING. IF A THUNDERSTORM CAN DEVELOP,
NICKEL SIZED HAIL AND DAMAGING DOWNBURST WIND GUSTS TO 70 MPH ARE
POSSIBLE. THE SLOW MOVEMENT OF THE STORMS MAY ALSO LEAD TO
LOCALIZED HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE DANGEROUS HEAT WILL CONTINUE ACROSS MUCH OF THE AREA INTO THE
WEEKEND WITH HEAT INDICES FROM 105 TO 110 LIKELY...CHECK THE
LATEST EXCESSIVE HEAT WATCH FOR MORE DETAILS.

A COLD FRONT WILL APPROACH CENTRAL KANSAS LATE TUESDAY BRINGING
INCREASING CHANCES FOR STORMS. SOME OF THE STORMS LATE TUESDAY MAY
BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Jun 15, 4:06 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
406 PM CDT WED JUN 15 2016

KSZ083-092-152145-
SEDGWICK KS-SUMNER KS-
406 PM CDT WED JUN 15 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 445 PM CDT

* AT 404 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF CONWAY SPRINGS...
  MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WELLINGTON...CLEARWATER...BELLE PLAINE...CONWAY SPRINGS...VIOLA...
  MAYFIELD...RIVERDALE AND WELLINGTON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3737 9777 3759 9752 3737 9718 3718 9753
TIME...MOT...LOC 2104Z 231DEG 17KT 3735 9752

CARUSO
Special weather statement, Jun 15, 4:25 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
425 PM CDT WED JUN 15 2016

KSZ050-152215-
RICE KS-
425 PM CDT WED JUN 15 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN RICE COUNTY IN CENTRAL KANSAS...

* UNTIL 515 PM CDT

* AT 422 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER LYONS...MOVING NORTHEAST AT 25
  MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LYONS...LITTLE RIVER...GENESEO AND FREDERICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3852 9826 3852 9793 3842 9792 3826 9819
      3838 9836
TIME...MOT...LOC 2122Z 224DEG 20KT 3838 9821

CARUSO
Special weather statement, Jun 15, 4:29 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
429 PM CDT WED JUN 15 2016

KSZ083-152215-
SEDGWICK KS-
429 PM CDT WED JUN 15 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 515 PM CDT

* AT 428 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER WICHITA MID CONTINENT
  AIRPORT... OR 6 MILES WEST OF DOWNTOWN WICHITA...MOVING NORTHEAST
  AT 30 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 55 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WICHITA...DERBY...HAYSVILLE...PARK CITY...VALLEY CENTER...
  BEL AIRE...MULVANE...MAIZE...DOWNTOWN WICHITA...KECHI...
  EASTBOROUGH...WEST WICHITA...MCCONNELL AIR FORCE BASE...
  SOUTH WICHITA...NORTHEAST WICHITA...
  WICHITA MID CONTINENT AIRPORT...EAST WICHITA...
  JABARA AIRPORT AND OAKLAWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3759 9756 3785 9745 3781 9716 3764 9718
      3748 9726 3748 9727
TIME...MOT...LOC 2128Z 213DEG 24KT 3766 9745

CARUSO

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 3:34 AM CDTHeat AdvisoryICTButler, Chase, Ellsworth, Harper, Harvey, Kingman and 8 more42 hr
Jun 15, 3:07 PM CDTExcessive Heat WatchICTAllen, Butler, Chase, Chautauqua, Cowley, Elk and 12 more37 hr
Jun 15, 4:06 PM CDTSpecial Weather StatementICTSumner39 min
Jun 15, 4:19 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner24 min
Jun 15, 4:25 PM CDTSpecial Weather StatementICTRice50 min
Jun 15, 4:29 PM CDTSpecial Weather StatementICTSedgwick46 min
Jun 15, 4:35 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno39 min
Jun 15, 4:37 PM CDTSevere Thunderstorm WarningICTRussell68 min
Jun 15, 4:43 PM CDTSevere Thunderstorm WarningICTHarvey62 min
Jun 15, 4:51 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick19 min
Jun 15, 4:59 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick61 min
Jun 15, 5:10 PM CDTSevere Thunderstorm WarningICTEllsworth65 min
Jun 15, 5:17 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Marion41 min
Jun 15, 5:20 PM CDTSevere Thunderstorm WarningICTSedgwick55 min
Jun 15, 5:38 PM CDTSevere Thunderstorm WarningICTHarvey52 min
Jun 15, 5:45 PM CDTAreal Flood WarningICTHarvey, Sedgwick6 hr
Jun 15, 5:47 PM CDTSevere Thunderstorm WarningICTSaline39 min
Jun 15, 5:56 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion, Saline43 min
Jun 15, 6:03 PM CDTSpecial Weather StatementICTSedgwick42 min
Jun 15, 6:13 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Russell44 min
Jun 15, 6:16 PM CDTSevere Thunderstorm WarningICTSedgwick59 min
Jun 15, 6:23 PM CDTSevere Thunderstorm WarningICTHarvey67 min
Jun 15, 6:24 PM CDTSevere Thunderstorm WarningICTSaline27 min
Jun 15, 6:26 PM CDTFlash Flood WarningICTHarvey15 hr
Jun 15, 6:31 PM CDTSevere Thunderstorm WarningICTMcPherson, Rice59 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.